# SDR DALA13041240953

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,557 hours, 46,460 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE INNER/OUTER TORQUE TUBE SUPPORTS ON THE LT INBD FLIGHT SPOILER.   REPLACED AND INSPECTION COMPLETE.
